# SDR SWAA2019061833809

- Difficulty date: June 12, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL UPPER CHORD CRACKED BETWEEN BS. 500D TO BS. 520, BL 0. / R&R CHORD IAW SRM, AMM, & DWG.
